Observability of objects of neutral type by means of linear operations
Differencialʹnye uravneniâ, Tome 24 (1988) no. 2, pp. 258-266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_2_a9,
author = {B. Sh. Shklyar},
title = {Observability of objects of neutral type by means of linear operations},
journal = {Differencialʹnye uravneni\^a},
pages = {258--266},
year = {1988},
volume = {24},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_2_a9/}
}
B. Sh. Shklyar. Observability of objects of neutral type by means of linear operations. Differencialʹnye uravneniâ, Tome 24 (1988) no. 2, pp. 258-266. http://geodesic.mathdoc.fr/item/DE_1988_24_2_a9/